Do all the things like ++ or -- rants, post your own rants, comment on others' rants and build your customized dev avatarSign Up
From the creators of devRant, Pipeless lets you power real-time personalized recommendations and activity feeds using a simple APILearn More
Search - "medication update"
My New medication is !AMAZING....
Yesterday went to the Doc (another 100€ sniff) and got a new update on medication...
(check my profile history for the posts last weekend if ya curious).
One of them must be opium or something... I got so high It looked like Opium (I never did heavy drugs).
Now I'm falling all the time, Can't remember much last night and... man... I use/used Cannabis as medicine for years (on and off as needed) ... Still, remember when I could get high... And the highest time was when I learned cannabis it's great to stop suicide (A friend got me so stoned I couldn't move... Even if didn't really take out the tendencies and thoughts to kill yourself, you can't do it anyway...)
But this new Pill... ONLY SHEEAAATTTT...
Only problem,,, I can't really do shit Until my body gains tolerance... and I was doing so much cool ideas in my Office...
Btw, no more Space Again... The more drawers I place, the more stuff gets here...
But I think I'll lose all my energy again for the next months, so, fuck it.3
Help me someone, please. I just installed the Fall Creators Update and tried the latest version of Edge. It's lightning fast and it looks gorgeous. What's wrong with me? Should I seek counselling, or up my medication?1